Solvability of Boundary Value Problems for Differential Equations Combining Ordinary and Fractional Derivatives of Non-Autonomous Variable Order

AuthID
P-018-671
5
Author(s)
Souid, MS
·
Benkerrouche, A
·
Guedim, S
·
Amara, A
Tipo de Documento
Article
Year published
2025
Publicado
in SYMMETRY-BASEL, ISSN: 2073-8994
Volume: 17, Número: 2, Páginas: 184 (15)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85219054412
Wos: WOS:001431615500001
Source Identifiers
ISSN: 2073-8994
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.